# SDR ASAA2020020522080

- Difficulty date: February 2, 2020
- Submitted: February 6, 2020
- Operation: Air carrier
- Aircraft: N584AS
- Make and model: Boeing 737890
- Aircraft serial: 35682
- Aircraft time: 47,240 hours, 13,981 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3989085
- Part serial: 27564
- Condition: Inoperative
- Location: Lt A/C Pack
- Part time: 11,230 hours, 3,609 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT PACK LIGHT ILLUMINATES OM MC RECALL. RESETS W/MC RESET. GROUNDED - YES. BITE OF M1442 ZONE TEMP CONTROLLER #1 FAULTS "TCV THIS PACK" REF B737-800 FIM 21-62 TASK 830. REPLACED TCV V139. INSTALLATION TEST PASSES, NO LEAKS NOTED REF B737-800 AMM 21-51-10-400-801.
